# SDR CALA9801907

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163571
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING OUTBOARD AFT FLAP UPPER SURFACE DELAMINATED 9 TO 15 INCHES FROM OUTBOARD EDGE.  THE LT OUTBOARD AFT FLAP ASSEMBLY WAS REMOVED AND REPLACED IAW MM 27-51-12, PAGE 401.
